# SDR NSVA20070042

- Difficulty date: February 18, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N360PX
- Make and model: Saab 340B
- Aircraft serial: 220
- Aircraft time: 36,543 hours, 31,754 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Part serial: A617
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAV SMOKE DETECTOR LIGHT COMES ON INTERMITTANTLY.  REMOVED AND REPLACED SMOKE DETECTOR, IAW SMM 26-13-06.  OPS CHECK GOOD.
